# SDR 96ZZZM620

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Vlv
- Part number: 563881
- Condition: Malfunctioned
- Location: Nr 3 Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 49 - MIA - TAKEOFF WAS ABORTED DUE TO NR 3 ENGINE COMPRESSOR STALL.  VISUALLY INSPECTED ENGINE, FOUND NO DISCREPANCIES.  PERFORMED BORESCOPE, NO DISCREPANCIES.  REMOVED AND REPLACED 12TH STAGE BLEED VALVE CONTROL.  ENG RUN UP NORMAL.  AIRCRAFT RETURNED TO SERVICE.
